McKay correspondence for elliptic genera

Lev Borisov, Anatoly Libgober

Research output: Contribution to journalArticlepeer-review

29 Scopus citations


We establish a correspondence between orbifold and singular elliptic genera of a global quotient. While the former is defined in terms of the fixed point set of the action, the latter is defined in terms of the resolution of singularities. As a byproduct, the second quantization formula of Dijkgraaf, Moore, Verlinde and Verlinde is extended to arbitrary Kawamata log-terminal pairs.

Original languageEnglish (US)
Pages (from-to)1521-1569
Number of pages49
JournalAnnals of Mathematics
Issue number3
StatePublished - May 2005
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty


Dive into the research topics of 'McKay correspondence for elliptic genera'. Together they form a unique fingerprint.

Cite this